# SDR M7K2008F00140

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N805MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3799
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Failed
- Location: Collective
- Part time: 428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FAULT CODE WAS GENERATED AT ENGINE SHUTDOWN INDICATING A DEFECT WITH THE COLLECTIVE POTENTIOMETER.  A NEW POTENTIOMETER WAS INSTALLED.  THIS HAS BECOME A VERY COMMON PROBLEM WITH THE LATEST REPLACEMENT PART THAT THEY LAST MUCH LESS THAN THE 2000 HOUR SERVICE LIFE LIMIT.  THE SAME POTENTIOMETERS ORIGINALLY INSTALLED LASTED AS LONG AS 4000 HOURS WITHOUT FAILING.  SHORTLY AFT THE REQUIREMENT TO REPLACE THESE PART AT A 2000 HOUR INTERVAL IT SEEMS THAT THE QUALITY OF THESE PARTS DRAMATICALLY DECREASED.  ENGINE ANTICIPATOR CONTROL CIRCUIT SIGNAL OF COLLECTIVE POSITION IS GENERATED BY THIS POTENTIOMETER TO CONTROL DECU SIGNAL TO THE ENGINE.  (K)
